# SDR CALA2022111603141

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1016605
- Condition: Dented
- Location: Bs 740 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H AT STA 740 STR 24 FRAME IS DENTED TOP SIDE,  DENT WAS FOUND TO BE IN FREE FLANGE ON FRAME BS 740 S24R, DENTS ARE NOT PERMITED IN FREE FLANGE. OUT OF LIMITS IAW SRM 53-00-07. COMPLETED REPAIR ON FRAME IAW SRM 53-00-07.
